Author Topic: Finasteride Question  (Read 1601 times)

Offline Mac99500

  • Posting Member
  • *
  • Posts: 6
I have been on finasteride for just over 10 months and think that I might be experiencing some slight breast growth. I don't have any pain or soreness but it looks like I have some enlargement.  Is this normal and if so how much enlargement might result?

Linkback: https://www.gynecomastia.org/forum/index.php?topic=32162.0

Offline igotum

  • Bronze Member
  • **
  • Posts: 87
It could be. Finesteride is know for that. I take it but can't tell that I grew any but, I was a "D" cup already.

Offline Paa_Paw

  • Senior Moderator
  • Senior Member
  • *****
  • Posts: 4781
Finasteride is known for that.  Some people have no problem and others are severely effected. 
Grandpa Dan

Offline gyno11111

  • Posting Member
  • *
  • Posts: 5
Gave me gyno and now I have to get the surgery to fix it. Wasn't worth it at all and didn't dramatically improve my hairline.

Offline igotum

  • Bronze Member
  • **
  • Posts: 87
I take finesteride to help pee, didn't know about the hair thing.


 

SMFPacks CMS 1.0.3 © 2020